# SDR C2XA99CL098

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Condition: Failed
- Location: Lt Mlg
- Part time: 8,741 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MDT-CLE - FLT 3131 - THE CREW REPORTED THE 'L' GEAR LIGHT WOULD NOT ILLUMINATE AFTER GEAR EXTENSION UNTIL ON SHORT FINAL, AT ABOUT 500 FT.  THE LIGHT ILLUMINATED WITH THE PRESS TO TEST.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  (M)
